DOI 10.12998/wjcc.v11.i18.4350
Nivolumab-induced tumour-like gastritis: A case report.
Аннотация
BACKGROUND
Immune checkpoint inhibitors are one of the modern treatment methods for advanced malignancies. However, this group of medications is also associated with various immune-related adverse events, such as colitis or pneumonitis. Immune checkpoint inhibitor-induced gastritis is a less common adverse event.
CASE SUMMARY: We describe a 64-year-old woman presenting with diarrhea, nausea, and discomfort in the upper abdominal region. The patient had a history of metastatic lung cancer, which was treated with nivolumab. During the first endoscopy, an infiltrating gastric tumour was suspected. Later, based on endoscopic, histological and radiological findings, nivolumab-induced gastritis was diagnosed. The patient was successfully treated with three courses of omeprazole.
CONCLUSION
As a consequence of the increased use of immune checkpoint inhibitors, a growing number of reported immune-related adverse events could be expected. The diagnosis of immune checkpoint inhibitor-induced gastritis should be considered when assessing a patient treated with nivolumab with upper gastrointestinal distress.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.